# SDR UIEA2018010800023

- Difficulty date: December 5, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,619 hours, 17,687 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK OFF AND SHUTOFF VALVE DID NOT DISPLAY WITH PACK OFF.  CLEANED AND REINSTALLED THE CONNECTORS ON HIGH FLOW AND SHUT OFF VALVE. OPS CHECKED OK IAW AMM 21-81-00.
